Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.

Add your review

$13.64

$13.64

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $13.64
(as of Aug 27,2020 16:46:29 UTC – Details)



Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
Take one today and get long-lasting pain relief with Motrin IB tablets

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.”

Your email address will not be published. Required fields are marked *

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Pain Relief, 50 pks of 2 ct.

$13.64

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0